# SDR AWXA9500498

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND AFT TWO FLOOR MOUNTED EMERGENCY EXIT LIGHTS INOPERATIVE.  RECONNECTED WIRE, OPS CHECK GOOD.  (M)
